Advanced Search
Article Contents
Article Contents

Periodic solutions of a $2$-dimensional system of neutral difference equations

  • * Corresponding author: Ma lgorzata Zdanowicz

    * Corresponding author: Ma lgorzata Zdanowicz
Abstract Full Text(HTML) Related Papers Cited by
  • The 2-dimensional system of neutral type nonlinear difference equations with delays in the following form

    $\left\{ \begin{align}&Δ≤(x_1(n)-p_1(n)\,x_1(n-τ_1))=a_1(n)\,f_1(x_1(n-σ_1),x_2(n-σ_2))\\&Δ≤(x_2(n)-p_2(n)\,x_2(n-τ_2))=a_2(n)\,f_2(x_1(n-σ_3),x_2(n-σ_4)),\end{align} \right.$

    is considered. In this paper we use Schauder's fixed point theorem to study the existence of periodic solutions of the above system.

    Mathematics Subject Classification: Primary: 39A10; Secondary: 39A23.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   A. Bellen , N. Guglielmi  and  A. E. Ruehli , Methods for linear systems of circuit delay differential equations of neutral type, IEEE Transactions on Circuits and Systems I, 46 (1999) , 212-216.  doi: 10.1109/81.739268.
      R. K. Brayton  and  R. A. Willoughby , On the numerical integration of a symmetric system of difference-differential equations of neutral type, J. Math. Anal. Appl., 18 (1967) , 182-189.  doi: 10.1016/0022-247X(67)90191-6.
      A. Burton, Stability by Fixed Point Theory for Functional Differential Equations 1st edition, Dover Publications, New York, 2006.
      G. E. Chatzarakis and G. N. Miliaras, Convergence and divergence of the solutions of a neutral difference equation J. Appl. Math. 2011 (2011), Art. ID 262316, 18 pp. doi: 10.1155/2011/262316.
      M. Galewski , R. Jankowski , M. Nockowska-Rosiak  and  E. Schmeidel , On the existence of bounded solutions for nonlinear second-order neutral difference equations, Electron. J. Qual. Theory Differ. Equ., 2014 (2014) , 1-12. 
      K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics 1st edition, Kluwer Academic Publishers, Dordrecht, 1992. doi: 10.1007/978-94-015-7920-9.
      Z. Guo  and  M. Liu , Existence of non-oscillatory solutions for a higher-order nonlinear neutral difference equation, Electron. J. Differential Equations, 146 (2010) , 1-7.  doi: 10.1016/S0022-247X(03)00017-9.
      R. Jankowski  and  E. Schmeidel , Asymptotically zero solution of a class of higher nonlinear neutral difference equations with quasidifferences, Discrete Contin. Dyn. Syst. (B), 19 (2014) , 2691-2696.  doi: 10.3934/dcdsb.2014.19.2691.
      Z. Liu , Y. Xu  and  S. M. Kang , Global solvability for a second order nonlinear neutral delay difference equation, Comput. Math. Appl., 57 (2009) , 587-595. 
      J. Migda , Asymptotically polynomial solutions to difference equations of neutral type, Appl. Math. Comput., 279 (2016) , 16-27.  doi: 10.1016/j.amc.2016.01.001.
      M. Migda  and  J. Migda , A class of first-order nonlinear difference equations of neutral type, Math. Comput. Modelling, 40 (2004) , 297-306.  doi: 10.1016/j.mcm.2003.12.006.
      M. Migda , E. Schmeidel  and  M. Zdanowicz , Bounded solutions of k-dimensional system of nonlinear difference equations of neutral type, Electron. J. Qual. Theory Differ. Equ., 80 (2015) , 1-17.  doi: 10.14232/ejqtde.2015.1.80.
      M. Migda  and  G. Zhang , Monotone solutions of neutral difference equations of odd order, J. Difference Equ. Appl., 10 (2004) , 691-703.  doi: 10.1080/10236190410001702490.
      Y. N. Raffoul  and  E. Yankson , Positive periodic solutions in neutral delay difference equations, Adv. Dyn. Syst. Appl., 5 (2010) , 123-130. 
      X. H. Tang  and  S. S. Cheng , Positive solutions of a neutral difference equation with positive and negative coefficients, Georgian Math. J., 11 (2004) , 177-185.  doi: 10.1515/GMJ.2004.177.
      E. Thandapani , R. Karunakaran  and  I. M. Arockiasamy , Bounded nonoscillatory solutions of neutral type difference systems, Electron. J. Qual. Theory Differ Equ. Spec. Ed. I, 25 (2009) , 1-8. 
      W. Wang  and  X. Yang , Positive periodic solutions for neutral functional difference equations, Int. J. Difference Equ., 7 (2012) , 99-109. 
      Z. Wang  and  J. Sun , Asymptotic behavior of solutions of nonlinear higher-order neutral type difference equations, J. Differ. Equ. Appl., 12 (2006) , 419-432.  doi: 10.1080/10236190500539352.
      J. Wu , Two periodic solutions of $n$-dimensional neutral functional difference systems, J. Math. Anal. Appl., 334 (2007) , 738-752.  doi: 10.1016/j.jmaa.2007.01.009.
  • 加载中

Article Metrics

HTML views(387) PDF downloads(193) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint